5 doctors weighed in:

Is there such a thing as a testosterone overdose for a female?

5 doctors weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics
3 doctors agree

In brief: Same as in men

Too much testosterone in women can lead to similar side effects as in men: change in mood for worse ('roid rage), oily skin +/- acne, hair loss, increase in blood pressure, drop in HDL (good) cholesterol & too much blood (polycythemia).
These last 3 side effects can increase risk for heart attack & stroke. Therefore, labs need to be monitored closely in both sexes when supplementing.

In brief: Same as in men

Too much testosterone in women can lead to similar side effects as in men: change in mood for worse ('roid rage), oily skin +/- acne, hair loss, increase in blood pressure, drop in HDL (good) cholesterol & too much blood (polycythemia).
These last 3 side effects can increase risk for heart attack & stroke. Therefore, labs need to be monitored closely in both sexes when supplementing.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
1 comment
Dr. Gurney Pearsall
It has been reported in the literature that a gentleman suffered from a stroke as an adverse side effect of Testosterone therapy. His Total Testosterone level was 11,400 ng/dL.
Read more answers from doctors